• Previous Article
    Error estimates for a nonlinear local projection stabilization of transient convection--diffusion--reaction equations
  • DCDS-S Home
  • This Issue
  • Next Article
    On spiral solutions to generalized crystalline motion with a rotating tip motion
October  2015, 8(5): 889-899. doi: 10.3934/dcdss.2015.8.889

Conserved quantities of the integrable discrete hungry systems

1. 

Department of Mathematical Science for Information Sciences, Graduate School of Science, Tokyo University of Science, Tokyo 162-8601, Japan

2. 

Department of Mathematical Sciences, Shibaura Institute of Technology, Saitama 337-8570, Japan

3. 

Department of Communication Engineering and Informatics, The University of Electro-Communications, Tokyo 182-8585, Japan/JST CREST, Tokyo, Japan

4. 

Faculty of Life and Environmental Sciences, Kyoto Prefectural University, Kyoto 606-8522, Japan

5. 

Department of Mathematical Information Science, Tokyo University of Science, Tokyo 162-8601, Japan

6. 

Graduate School of Informatics, Kyoto University, Kyoto 606-8501, Japan

Received  December 2013 Revised  December 2013 Published  July 2015

In this paper, conserved quantities of the discrete hungry Lotka-Volterra (dhLV) system are derived. Our approach is based on the Lax representation of the dhLV system, which expresses the time evolution of the dhLV system as a similarity transformation on a certain square matrix. Thus, coefficients of the characteristic polynomial of this matrix constitute conserved quantities of the dhLV system. These coefficients are calculated explicitly through a recurrence relation among the characteristic polynomials of its leading principal submatrices. The conserved quantities of the discrete hungry Toda (dhToda) equation is also derived with the help of the Bäcklund transformation between the dhLV system and the dhToda equation.
Citation: Sonomi Kakizaki, Akiko Fukuda, Yusaku Yamamoto, Masashi Iwasaki, Emiko Ishiwata, Yoshimasa Nakamura. Conserved quantities of the integrable discrete hungry systems. Discrete & Continuous Dynamical Systems - S, 2015, 8 (5) : 889-899. doi: 10.3934/dcdss.2015.8.889
References:
[1]

LAPACK:, http://www.netlib.org/lapack/, ., ().   Google Scholar

[2]

Inverse Probl., 25 (2009), 015007, 17pp. doi: 10.1088/0266-5611/25/1/015007.  Google Scholar

[3]

Annal. Mat. Pura Appl., 192 (2013), 423-445. doi: 10.1007/s10231-011-0231-0.  Google Scholar

[4]

Phys. Lett. A, 375 (2011), 303-308. doi: 10.1016/j.physleta.2010.11.029.  Google Scholar

[5]

Sūrikaisekikenkyūsho Kōkyūroku, 822 (1993), 144-152.  Google Scholar

[6]

Inverse Probl., 18 (2002), 1569-1578. doi: 10.1088/0266-5611/18/6/309.  Google Scholar

[7]

Jpn. J. Indust. Appl. Math., 23 (2006), 239-259. doi: 10.1007/BF03167593.  Google Scholar

[8]

Inverse Problems, 15 (1999), 1639-1662. doi: 10.1088/0266-5611/15/6/314.  Google Scholar

show all references

References:
[1]

LAPACK:, http://www.netlib.org/lapack/, ., ().   Google Scholar

[2]

Inverse Probl., 25 (2009), 015007, 17pp. doi: 10.1088/0266-5611/25/1/015007.  Google Scholar

[3]

Annal. Mat. Pura Appl., 192 (2013), 423-445. doi: 10.1007/s10231-011-0231-0.  Google Scholar

[4]

Phys. Lett. A, 375 (2011), 303-308. doi: 10.1016/j.physleta.2010.11.029.  Google Scholar

[5]

Sūrikaisekikenkyūsho Kōkyūroku, 822 (1993), 144-152.  Google Scholar

[6]

Inverse Probl., 18 (2002), 1569-1578. doi: 10.1088/0266-5611/18/6/309.  Google Scholar

[7]

Jpn. J. Indust. Appl. Math., 23 (2006), 239-259. doi: 10.1007/BF03167593.  Google Scholar

[8]

Inverse Problems, 15 (1999), 1639-1662. doi: 10.1088/0266-5611/15/6/314.  Google Scholar

[1]

Guo-Bao Zhang, Ruyun Ma, Xue-Shi Li. Traveling waves of a Lotka-Volterra strong competition system with nonlocal dispersal. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 587-608. doi: 10.3934/dcdsb.2018035

[2]

Dan Wei, Shangjiang Guo. Qualitative analysis of a Lotka-Volterra competition-diffusion-advection system. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2599-2623. doi: 10.3934/dcdsb.2020197

[3]

Harumi Hattori, Aesha Lagha. Global existence and decay rates of the solutions for a chemotaxis system with Lotka-Volterra type model for chemoattractant and repellent. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021071

[4]

De-han Chen, Daijun jiang. Convergence rates of Tikhonov regularization for recovering growth rates in a Lotka-Volterra competition model with diffusion. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021023

[5]

Mia Jukić, Hermen Jan Hupkes. Dynamics of curved travelling fronts for the discrete Allen-Cahn equation on a two-dimensional lattice. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3163-3209. doi: 10.3934/dcds.2020402

[6]

Chin-Chin Wu. Existence of traveling wavefront for discrete bistable competition model. Discrete & Continuous Dynamical Systems - B, 2011, 16 (3) : 973-984. doi: 10.3934/dcdsb.2011.16.973

[7]

Matthias Erbar, Jan Maas. Gradient flow structures for discrete porous medium equations. Discrete & Continuous Dynamical Systems, 2014, 34 (4) : 1355-1374. doi: 10.3934/dcds.2014.34.1355

[8]

M. R. S. Kulenović, J. Marcotte, O. Merino. Properties of basins of attraction for planar discrete cooperative maps. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2721-2737. doi: 10.3934/dcdsb.2020202

[9]

Raphaël Côte, Frédéric Valet. Polynomial growth of high sobolev norms of solutions to the Zakharov-Kuznetsov equation. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1039-1058. doi: 10.3934/cpaa.2021005

[10]

Paula A. González-Parra, Sunmi Lee, Leticia Velázquez, Carlos Castillo-Chavez. A note on the use of optimal control on a discrete time model of influenza dynamics. Mathematical Biosciences & Engineering, 2011, 8 (1) : 183-197. doi: 10.3934/mbe.2011.8.183

[11]

Ronald E. Mickens. Positivity preserving discrete model for the coupled ODE's modeling glycolysis. Conference Publications, 2003, 2003 (Special) : 623-629. doi: 10.3934/proc.2003.2003.623

[12]

Horst R. Thieme. Discrete-time dynamics of structured populations via Feller kernels. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021082

[13]

Wenmeng Geng, Kai Tao. Lyapunov exponents of discrete quasi-periodic gevrey Schrödinger equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2977-2996. doi: 10.3934/dcdsb.2020216

[14]

Ágota P. Horváth. Discrete diffusion semigroups associated with Jacobi-Dunkl and exceptional Jacobi polynomials. Communications on Pure & Applied Analysis, 2021, 20 (3) : 975-994. doi: 10.3934/cpaa.2021002

[15]

Rama Ayoub, Aziz Hamdouni, Dina Razafindralandy. A new Hodge operator in discrete exterior calculus. Application to fluid mechanics. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021062

[16]

Alexey Yulin, Alan Champneys. Snake-to-isola transition and moving solitons via symmetry-breaking in discrete optical cavities. Discrete & Continuous Dynamical Systems - S, 2011, 4 (5) : 1341-1357. doi: 10.3934/dcdss.2011.4.1341

[17]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[18]

Elena K. Kostousova. External polyhedral estimates of reachable sets of discrete-time systems with integral bounds on additive terms. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021015

[19]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2559-2599. doi: 10.3934/dcds.2020375

[20]

Tadeusz Kaczorek, Andrzej Ruszewski. Analysis of the fractional descriptor discrete-time linear systems by the use of the shuffle algorithm. Journal of Computational Dynamics, 2021  doi: 10.3934/jcd.2021007

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (57)
  • HTML views (0)
  • Cited by (0)

[Back to Top]